IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Satellite Telecommunications (SAT) [schedule] [select]
Chair Hiroyuki Tsuji (NICT)
Vice Chair Hisashi Sujikai (NHK), Fumihiro Yamashita (NTT)
Secretary Hiroki Shibayama (NTT), Takashi Takahashi (NICT)

Conference Date Thu, Oct 11, 2018 13:00 - 17:50
Fri, Oct 12, 2018 09:00 - 16:00
Topics Satellite Communication Technology, etc. 
Conference Place Korea Aerospace Research Institute (KARI) 
Address 169-84, Gwahak-ro, Yuseong-Gu Daejeon, 34133, KOREA
Transportation Guide https://www.kari.re.kr/eng/sub01_05.do
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on SAT.

Thu, Oct 11 PM 
13:00 - 13:30
  13:00-13:10 Welcome Address by Dr. Ki-keun Kim(ADD and President of KOSST) ( 10 min. )
  13:10-13:20 Congratulatory Address by Dr. Hiroyuki Tsuji (NICT) ( 10 min. )
  13:20-13:30 Intermission and preparation for sessions ( 10 min. )
Thu, Oct 11 PM  Advanced technology(I)
Chair: Takashi Takahashi(NICT), Myung-jin Baek(KARI
13:30 - 15:35
(1) 13:30-13:55 Signal processing technique for compensating mems gyroscope bias drift
Hyun-Wook Jo (ADD)
(2) 13:55-14:20 Signal Space Theory and Applications to Communications
-- Communication is recovery of the original vector in the signal space --
Osamu Ichiyoshi (HNB21C)
(3) 14:20-14:45 [Special talk]Overcoming Extreme Space Environments Using On-board Processing (OBP) and Software-Defined Networking (SDN)
Jihwan Choi (DGIST)
(4) 14:45-15:10 UAV-enabled Opportunistic Relaying Schemes Based on Non-orthogonal Multiple Access in Correlated Rician Fading Channels Young-bin Kim, Kosuke Yamazaki (KDDI Research)
(5) 15:10-15:35 Performance Evaluations of MUSIC Algorithm for Direction of Arrival Estimation
Jung-Bin Kim, Cheon Sig Sin (ETRI)
  15:35-15:45 Break ( 10 min. )
Thu, Oct 11 PM  Satellite/RF components
Chair: Masaaki Kojima(NHK), Woo Hyung Je (ADD)
15:45 - 17:50
(6) 15:45-16:10 Ka-band Down-Converter using on Radiation Hardened BiCMOS Frequency Synthesizer for Next generation Payload
Dong-pil Jang, In-bok Yeom (ETRI)
(7) 16:10-16:35 Flat Beamforming Antenna Units Expandable to Sub-Arrays
Heejun Park, Changhyeong Lee, Gwang-gyun Namgoong, Jinyoung Kwon, Sungtek Kahng(NIU)
(8) 16:35-17:00 Analysis of Orbital Interference Considering Characteristics of Elliptical Antenna
Huikyu Lee (ADD)
(9) 17:00-17:25 Design of Spectrum Efficient Single Carrier Modulation System for Satellite Communication
Jun-Gu Lee, Heung-Gyoon Ryu(CNU), Sang Burm Ryu, Sang Gyu Lee(KARI)
(10) 17:25-17:50 Simple design of splash plate feed antenna for suppressed cross polarization pattern
Byung-Chul Park (ADD)
Fri, Oct 12 AM  Satellite systems(I)
Chair: Fumihiro Yamashita(NTT), Byoung-sun Lee(ETRI
09:00 - 10:25
(11) 09:00-09:25 A synchronization method for DVB-S2x super-frame receivers based on beam-hopping satellite transmission
Jong-gyu Oh (ETRI)
(12) 09:25-09:50 Received signal analysis of SPace based AIS Experiment 2nd (SPAISE2) in the Sea around Japan (Part 4) Daichi Hirahara, Shuji Shimizu, Junichiro Ishizawa, Shinichi Sobue, Satoko Miura, Shinichi Suzuki (JAXA)
(13) 09:50-10:15 Power Efficient DWT-OFDM system for satellite communications
Jun-Gu Lee, Heung-Gyoon Ryu(CNU), Sang Burm Ryu, Sang Gyu Lee(KARI)
  10:15-10:25 Break ( 10 min. )
Fri, Oct 12 PM  Advanced technologies(II)
Chair: Jae-sag Cha(seoultech), In-bok Yeom(ETRI
10:25 - 12:05
(14) 10:25-10:50 Activity of R&D and In-Orbit Verification by Engineering Test Satellite 9 on Communications Technology of Next Generation HTS Amane Miura, Takashi Takahashi, Eihisa Morikawa, Naoko Yoshimura, Toshihiro Kubooka, Hiroyuki Tsuji, Morio Toyoshima (NICT)
(15) 10:50-11:15 A Study of Doppler Drift Effect on Frequency Offset Compensation using 2-Phase Characteristic of Modulated Beacon from Satellite
Chulhee Choi (ADD)
(16) 11:15-11:40 Development of Optical Satellite Communication System Toshihiro Kubo-ola, Hiroo Kunimori, Yoshisada Koyama, Koichi SHiratama, Kenji Suzuki, Yasushi Munemasa, HIdeki Takenaka, Kolev Dimitar, Carrasco Casado Alberto, Trinh Phuc, Morio Toyoshima (NICT)
(17) 11:40-12:05 The Measurement and Analysis of Multipath for KASS Uplink Station Site Selection
Jong Moon Lee(ETRI)
  12:05-12:55 Lunch ( 50 min. )
Fri, Oct 12 PM  Satellite Broadcasting
Chair: Hiroyuki Tsuji(NICT), Do-soon Hwang(KARI)
12:55 - 14:20
(18) 12:55-13:20 [Special Talk]
Overview of 8K UHDTV Satellite Broadcasting
Hisashi Sujikai, Yoichi Suzuki, Masaaki Kojima (NHK)
(19) 13:20-13:45 Quality Evaluation of Video Streaming Services in Next-generation Satellite Networks with Maximal Ratio Combining
Kyu-Hwan Lee (ADD)
(20) 13:45-14:10 Performance Comparison of Digital Pre-Distortion Techniques over Satellite Channel Masaaki Kojima, Yuki Koizumi, Yoichi Suzuki, Hisashi Sujikai (NHK)
  14:10-14:20 Break ( 10 min. )
Fri, Oct 12 PM  Satellite systems(II)
Chair: Hisashi Sujikai(NHK), Ho-jin Lee(ETRI)
14:20 - 16:00
(21) 14:20-14:45 [Special Talk]
Future perspective of new bussiness using satellite
Tasuku Nagoya, Hiroshi Uchiyama (JSAT)
(22) 14:45-15:10 Design of TCR System considering Secure Operation of MILSATCOM
Minkang Moon(ADD)
(23) 15:10-15:35 [Special Talk]
Development of remote island/disaster-relief satellite communication systems
Fumihiro Yamashita, Hiroki Shibayama (NTT)
(24) 15:35-16:00 Developing MODIS Satellite-Signal Receivers
Youngbo Sakong(SOLETOP)
  16:00-16:10 announcement ( 10 min. )
  16:10-17:10 technical tour ( 60 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
SAT Technical Committee on Satellite Telecommunications (SAT)   [Latest Schedule]
Contact Address Secretary:t_-c
Takashi Takahashi (NICT)
Hiroki Shibayama (NTT) 


Last modified: 2018-10-07 10:56:39


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to SAT Schedule Page]   /  
 
 Go Top  Go Back   Prev SAT Conf / Next SAT Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan